# SDR FDEA202002240375

- Difficulty date: February 24, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY AT XOS 667 BEADED DOUBLER CRACKED. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE CAVITY AT XOS 667 BEADED   DOUBLER AREA AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
